# SDR IPXA2018030827253

- Difficulty date: March 7, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,900 hours, 9,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOPERATIVE HORN INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 52-73-11.  OPS NORMAL
